# SDR YENA200310

- Difficulty date: June 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N550JB
- Make and model: Airbus A320-232
- Aircraft serial: 1891
- Aircraft time: 2,344 hours, 872 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Part number: 3042865102
- Part serial: 2974
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACAR REPORT A BURNING SMELL MID CABIN.  TURNED LTV OFF; F/A REPORTS SMELL DISAPPEARED.  AT JFK LTV TROUBLESHOT, UNABLE TO FAULT.  AS PRECAUTIONARY, REPLACED SEB AT SEAT 8 ABC.  LTV OPS GOOD.
